The algebraic topology of smooth algebraic varieties
Publications Mathématiques de l'IHÉS, Volume 48 (1978), pp. 137-204.
@article{PMIHES_1978__48__137_0,
     author = {Morgan, John W.},
     title = {The algebraic topology of smooth algebraic varieties},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {137--204},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {48},
     year = {1978},
     zbl = {0401.14003},
     mrnumber = {80e:55020},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1978__48__137_0/}
}
TY  - JOUR
AU  - Morgan, John W.
TI  - The algebraic topology of smooth algebraic varieties
JO  - Publications Mathématiques de l'IHÉS
PY  - 1978
DA  - 1978///
SP  - 137
EP  - 204
VL  - 48
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1978__48__137_0/
UR  - https://zbmath.org/?q=an%3A0401.14003
UR  - https://www.ams.org/mathscinet-getitem?mr=80e:55020
LA  - en
ID  - PMIHES_1978__48__137_0
ER  - 
%0 Journal Article
%A Morgan, John W.
%T The algebraic topology of smooth algebraic varieties
%J Publications Mathématiques de l'IHÉS
%D 1978
%P 137-204
%V 48
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1978__48__137_0
Morgan, John W. The algebraic topology of smooth algebraic varieties. Publications Mathématiques de l'IHÉS, Volume 48 (1978), pp. 137-204. http://www.numdam.org/item/PMIHES_1978__48__137_0/

[1] A. Bousfield and D. Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics, 304, Berlin-Heidelberg-New York, Springer, 1972. | MR | Zbl

[2] A. Borel, Linear algebraic groups, New York, Benjamin, 1969. | MR | Zbl

[3] P. Deligne, Théorie de Hodge, I, Actes du Congrès international des Mathématiciens, I, Nice, 1970, 425-430. | MR | Zbl

[4] P. Deligne, Théorie de Hodge, II, Publ. math. I.H.E.S., 40 (1971), 5-58. | Numdam | MR | Zbl

[5] P. Deligne, P. Griffiths, J. Morgan and D. Sullivan, Real Homotopy theory of Kähler manifolds, Invent. math., 29 (1975), 245-274. | MR | Zbl

[6] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic o, Ann. of Math., 79 (1964), 109-326. | MR | Zbl

[7] A. Malcev, Nilpotent groups without torsion, Izv. Akad. Nauk. SSSR, Math., 13 (1949), 201-212. | MR

[8] J. Milnor, Morse Theory, Ann. of Math. Studies, 51, Princeton, New Jersey, Princeton University Press, 1963. | MR | Zbl

[9] M. Nagata, Imbedding of an abstract variety in a complete variety, J. Math. Kyoto, 2 (1962), 1-10. | MR | Zbl

[10] J.-P. Serre, Sur la topologie des variétés algébriques en caractéristique p, Symposium internacional de topologiá algebrica, pp. 24-53, Mexico City, 1958. | MR | Zbl

[11] D. Sullivan, Infinitesimal Calculations in Topology, Publ. math. I.H.E.S., 47 (1977), 269-331. | EuDML | Numdam | MR | Zbl

[12] A. Weil, Introduction à l'étude des variétés kählériennes, Paris, Hermann, 1958. | Zbl

[13] H. Whitney, Geometric Integration Theory, Princeton, Princeton University Press, 1957. | MR | Zbl

[14] P. Deligne, Théorie de Hodge, III, Publ. I.H.E.S., 44 (1974), 5-77. | EuDML | Numdam | MR | Zbl